MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'

SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'
Model Number 1053-7-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The glasses have a defect at the joint between the nasal part and the tubing. .
 
Additional Manufacturer Narrative
The glasses defect at joint would obstruct the flow of oxygen to the patient.This could cause the patient to lose oxygen saturation and become hypoxic.
 
Additional Manufacturer Narrative
The glasses defect at joint would obstruct the flow of oxygen to the patient.This could cause the patient to lose oxygen saturation and become hypoxic.The complaint of " the glasses have a defect at the joint between the nasal part and the tubing." regarding part 1053-7-50 was not confirmed.The root cause was not determined.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There was one other complaint regarding the same part that had a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
The glasses have a defect at the joint between the nasal part and the tubing. .

Brand Name
SALTER LABS
Common Device Name
CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18918179
Report Number3000219639-2024-00025
Device Sequence Number15146161
Product Code CAT
UDI-Device Identifier10607411101110
UDI-Public10607411101110
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1053-7-50
Device Catalogue Number1053-7-50
Device Lot Number412664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown